BibTeX record journals/questa/Sohn96

download as .bib file

@article{DBLP:journals/questa/Sohn96,
  author    = {S. Y. Sohn},
  title     = {Empirical Bayesian Analysis for Traffic Intensity: {M/M/1} Queues
               with Covariates},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {22},
  number    = {3-4},
  pages     = {383--401},
  year      = {1996},
  url       = {https://doi.org/10.1007/BF01149180},
  doi       = {10.1007/BF01149180},
  timestamp = {Mon, 18 May 2020 12:43:42 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/Sohn96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics